TITLE

On Shifts along Trajectories

AUTHOR(S)
Filippov, V. V.
PUB. DATE
July 2003
SOURCE
Mathematical Notes;Jul/Aug2003, Vol. 74 Issue 1/2, p266
SOURCE TYPE
Academic Journal
DOC. TYPE
Article
ABSTRACT
The extension of the theory of boundary-value problems to ordinary differential equations and inclusions with discontinuous right-hand sides based on the construction of a new version of the method of shifts along trajectories is continued.
ACCESSION #
16822889

 

Related Articles

  • Identifiability and Controllability Problems for Linear Second-Order Autonomous Systems of Neutral Type. Karpuk, V. V.; Metel'skii, A. V.; Minyuk, S. A. // Differential Equations;Apr2005, Vol. 41 Issue 4, p479 

    This article deals with identifiability and controllability problems for linear second-order autonomous systems of neutral type. Authors in this article show that the spectral criterion for complete controllability developed in the differential equation no. 16 for linear autonomous delay systems...

  • Dimension polynomials of intermediate differential fields and the strength of a system of differential equations with group action. Levin, A. // Journal of Mathematical Sciences;Dec2009, Vol. 163 Issue 5, p554 

    Let K be a differential field of zero characteristic with a basic set of derivations Δ = { δ1, ..., δ m} and let Θ denote the free commutative semigroup of all elements of the form $ \theta = \delta_1^{{k_1}} \cdots \delta_m^{{k_m}} $ where k i ∈ ℕ (1 ≤ i ≤...

  • On the approximate solution of weakly singular integro-differential equations of volterra type. Pedas, A. // Differential Equations;Sep2004, Vol. 40 Issue 9, p1345 

    Recently, the convergence rate of the collocation method for integral and integro-differential equations with weakly singular kernels has been studied in a series of papers [1-7]. The present paper belongs to the same series. We analyze the possibility of constructing approximate solutions of...

  • Jacobi’s bound for systems of algebraic differential equations. Kondratieva, M.; Mikhalev, A.; Pankratiev, E. // Journal of Mathematical Sciences;Dec2009, Vol. 163 Issue 5, p543 

    This review paper is devoted to the Jacobi bound for systems of partial differential polynomials. We prove the conjecture for the system of n partial differential equations in n differential variables which are independent over a prime differential ideal $\mathfrak{p}$. On the one hand, this...

  • Linear Differential Relations Between Solutions of a Class of Euler-Poisson-Darboux Equations. Aksenov, A. // Differential Equations;Jun2005, Vol. 41 Issue 6, p824 

    This article presents information on linear differential relations between solutions of a class of Euler-Poisson-Darboux equations. The Euler-Poisson-Darboux equation can be represented in one of the following forms where alpha is a real parameter. An equation formulated is an elliptic...

  • On the instantaneous blow-up of solutions of some quasilinear evolution problems. Galakhov, E. I. // Differential Equations;Mar2010, Vol. 46 Issue 3, p329 

    We study the existence of time-local solutions of higher-order quasilinear evolution partial differential equations and inequalities with singular coefficients and initial conditions. We obtain sufficient conditions for the instantaneous blow-up of solutions and estimate their lifespan. We show...

  • Egalitarian Solutions of Large Games: I. A Continuum of Players. Hart, Sergiu; Mas-Colell, Andreu // Mathematics of Operations Research;Nov95, Vol. 20 Issue 4, p959 

    This is the first of two papers devoted to the study of egalitarian solutions for nontransferable utility (NTU) games with a large number of players. This paper is concerned with the construction of egalitarian solutions for the limit situation with a continuum of players. We build on the...

  • Controllability in oscillation dynamical systems. Ilolov, M.; Él’nazarov, A. // Ukrainian Mathematical Journal;Feb2008, Vol. 60 Issue 2, p211 

    We consider the problem of controllability in oscillation dynamical systems. A solution of the local control problem is obtained for one class of systems of differential equations. An example of application of the main results is given.

  • Seeking (and finding) Lagrangians. Nucci, M. C. // Theoretical & Mathematical Physics;Jul2009, Vol. 160 Issue 1, p1014 

    It is well known that for any second-order ordinary differential equation (ODE), a Lagrangian always exists, and the key to its construction is the Jacobi last multiplier. Is it possible to find Lagrangians for first-order systems of ODEs or for higher-order ODEs? We show that the Jacobi last...

Share

Read the Article

Courtesy of THE LIBRARY OF VIRGINIA

Sorry, but this item is not currently available from your library.

Try another library?
Sign out of this library

Other Topics